On the best approximation in the mean and overconvergence of a sequence of polynomials of the best approximation

Authors

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля

Abstract

We investigate one property of a sequence of polynomials of the best approximation in the mean related to the convergence in a neighborhood of every point of regularity of a function on the level line ∂ G R.

Published

25.01.2000

Issue

Section

Research articles

How to Cite

Vakarchuk, S. B. “On the Best Approximation in the Mean and Overconvergence of a Sequence of Polynomials of the Best Approximation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 35-45, https://umj.imath.kiev.ua/index.php/umj/article/view/4394.